|   | 
Details
   web
Record
Author Magnus, W.; Nelissen, K.
Title Quantum diffusion: A simple, exactly solvable model Type A1 Journal article
Year (down) 2015 Publication Physica: A : theoretical and statistical physics Abbreviated Journal Physica A
Volume 417 Issue 417 Pages 96-101
Keywords A1 Journal article; Condensed Matter Theory (CMT)
Abstract We propose a simple quantum mechanical model describing the time dependent diffusion current between two fermion reservoirs that were initially disconnected and characterized by different densities or chemical potentials. The exact, analytical solution of the model yields the transient behavior of the coupled fermion systems evolving to a final steady state, whereas the long-time behavior is determined by a power law rather than by exponential decay. Similar results are obtained for the entropy production which is proportional to the diffusion current. (C) 2014 Elsevier B.V. All rights reserved.
Address
Corporate Author Thesis
Publisher Place of Publication Amsterdam Editor
Language Wos 000345721800011 Publication Date 2014-09-28
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0378-4371; ISBN Additional Links UA library record; WoS full record
Impact Factor 2.243 Times cited Open Access
Notes ; ; Approved Most recent IF: 2.243; 2015 IF: 1.732
Call Number c:irua:122170 Serial 2777
Permanent link to this record